# SDR NACA2022092500001

- Difficulty date: September 25, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N321CM
- Make and model: Boeing 767323
- Aircraft serial: 29431
- Aircraft time: 85,507 hours, 14,440 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: Illuminated
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MSG: AFT CABIN TEMP. AFT CABIN TEMP EICAS MSG DEFERRED PER MEL 21-61-01-02 CAT C @ 0350Z, AC REMAINS ETOPS 180.
